Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Bleeding in stool. Told due to internal hemorrhoid. Took medicines. No pain. Suggestions?

some times there is bleeding in my stool . It has been for the past three years. when I see the symptom for the first time , I visited my doctor and after examining he said that it is internal hemorrhoid . I have taken the medication at that time. After that i didn t go back to him. There is no any pain at any time. What will be your advice?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

If there is recurrent bleed from hemorrhoids what all you have to do is:
1.Soften your stool with lots of fibres in your diet (may be psyllium fibres), if this will not help then take some laxative also.
2. Don't strain while passing stool.
3. If you are doing both then visit a Gastroenterologist who may apply bands on hemorrhoids

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor